The Cayley isomorphism property for Z3p × Zq

Gábor Somlai, Mikhail Muzychuk

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

For every pair of distinct primes p, q, where q > 2 we prove that Z3p × Zq is a CI-group with respect to binary relational structures.

Original languageEnglish
Pages (from-to)289-299
Number of pages11
JournalAlgebraic Combinatorics
Volume4
Issue number2
DOIs
StatePublished - 1 Apr 2021

Keywords

  • CI property
  • Cayley graphs

Fingerprint

Dive into the research topics of 'The Cayley isomorphism property for Z3p × Zq'. Together they form a unique fingerprint.

Cite this